About OpenKnowledge@NAU | For NAU Authors

Items where Author is "Neuberger, John M"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Castro, Alfonso and Cossio, Jorge and Neuberger, John M. (1998) A minmax principle, index of the critical point, and existence of sign-changing solutions to elliptic boundary value problems. Electronic Journal of Differential Equations, 1998 (2). pp. 1-18. ISSN 1072-6691

This list was generated on Tue Sep 26 05:58:28 2017 MST.